# SDR CA980616010

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82950010271
- Condition: Leaking
- Location: Spoiler
- Part time: 21,348 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN)  NR 1 HYDRAULIC QUANTITY LOW.  FOUND A LEAK ON A HYDRAULIC LINE GOING TO THE ROLL SPOILER ACTUATOR.   PART TC:  25,786.
